# SDR YENA2021082000534

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 58,341 hours, 20,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 2922
- Condition: No Test
- Location: Emergency Lights
- Part time: 70,764 hours, 25,749 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT# 2080, FLL-DCA. FWD LH EPSU FAILED TEST. UNIT FAULT ; R&R FWD LH (10WL) EPSU REF AMM 33-51-38, TEST GOOD. OK FOR SVC
